# SDR SIMA20160213005

- Difficulty date: February 13, 2016
- Submitted: February 15, 2016
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 30,013 hours, 25,063 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAINS EMER FLASHLIGHT INOPERATIVE.  R & R CAPTAINS EMER FLASHLIGHT LAMP IAW CMM 25-60-11.  OPERATIONS CHECKED GOOD.
